Friday, April 22, 2016

Navelbine Treatment #1

Wednesday, was ok. The nausea caused by the Navelbine kicked in. I didn't want to take a nausea pill. You know the drill: more meds, more side effects. The nausea was better than the Eribulin/Halaven, but it still made me want to scream at times. You don't want to do that? I sure do.

Thursday was one of those days. I thought that after Wednesday, I was going to be better... Woke up with a bit of a headache, ear ache, body ache, swelling and pain in the back of my throat, and a coming fever. All of this made it difficult to eat. Move your mouth, move your head, ear, and throat. 

I had to watch my fever before taking a fever reducer, so I kept taking my temperature from 10:00 am. The fever kept rising, and I could feel it taking over my body. When I get a fever, you can't tell by touching my face. My breath gets really hot. Thoughts of going to the ER gripped me. I didn't want to go to the hospital, again...

I slept for most of the afternoon. That was the only relief. When I took my temperature after waking up, it was definitely rising. I had to call my oncology nurse. Thankfully, she told me to take a fever reducer and to see if the symptoms got worse. No ER. 

The ear and throat ache eventually got to me. I admit that I shed a few tears because of the pain. I also looked up the symptoms and found that this is common with Navelbine. I kept thinking of having these side effects and the side effects of the Neulasta (white cell boosting) shot next week. Yikes! 

Praying that these side effects will pass quickly!

Friday, I am meeting with my brain neurosurgeon about my MRI results. Please keep praying!

No comments:

Post a Comment